MathSciNet Relay Station
MathSciNet bibliographic data
MR2165338 60J80 (60F17 60G50 60K37)
Afanasyev, V. I.; Geiger, J.; Kersting, G.; Vatutin, V. A. Functional limit theorems for strongly subcritical branching processes in random environment. Stochastic Process. Appl. 115 (2005), no. 10, 1658–1676.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement